I got the copper IUD in early September, I had lots of pain and went in for a check, they said nothing was wrong and to give it time. It’s now Mid October, and I’m in so much pain. Pain after sex for a minimum of 2 days, pain at period/ovulation, and then severe pain randomly that makes me double over and can function. I guess my question is, has anyone else experienced this? This is my last form of birth control for myself, other than condoms. I’ve literally tried darn near everything my insurance will cover, nothing’s worked. My body is just so sensitive, and I’m trying to stick it out, but man, it’s killing me.
My dr was trying to force them on me but the FDA was reevaluating them and I’m glad I didnt. I cant take a lot of bc like you so I had my tubes removed Instead!
IUDs create inflammation in your uterus. It’s no wonder you have pain, some people never have an issue others are more sensitive. I couldn’t do it, hurts too much. You need to call your doc and tell them this isn’t normal you know your body, they need to re-evaluate the IUD or they need to remove it and try another method
I had to have mine removed less than a year after having it placed, for those very reasons.
Get that evil thing out. It’s the devil! Caused me to bleed every day for a year when I had it…severe cramping too. Get. It. Out!
You need to call Dr ASAP & for sure a ultrasound to check position/ location of your IUD.
I had one tsken out yrs ago cos of pain it caused me to have nsu and can cause infertiliy problems n scaring
Iv has mine in for 5 years and best thing I ever did, no problem at all
My friend had same symptoms. Same answer from doctor both times. I told her to finally go in and INSIST they take it out now! They balked but did as asked. A few days later all those horrible symptoms disappeared. The only thing I could attribute it to was copper toxicity. The doctor was wrong. Take it out now. Use condoms.
IUD often shift placement and this can cause serious pain.
I would get a second opinion if I were you and have it removed.
You aren’t meant to be in pain
But you got a copper one…you might experiencing an allergic reaction…I’m no dr but copper if you wear it turns your body green, for me anyways. I’d have to say get another opinion. How long have you had it in? When I got mine in I hurt for like weeks even a full month and still had pain but it finally subsided cause they said give it a chance.
i am like you. i cannot handle any hormonal birth controls that contain estrogen. they give me pounding no relief type migraines. the only thing i can take is the “quick pill” birth control. Norethindrone 0.35mg. maybe you can try that. if it is causing that much pain, it is not in the correct position or the placement caused inflammation and you need medicine to reduce that. my roommate’s Mirena tore through her cervix/uterus. too many horror stories for me.
Yes. I even experienced dizziness/lightheadedness. Lower back pain too. But not a lot of pain. I can still function well. Did ultrasound last month and nothing wrong with it. And its my 5th month. Gonna give it a go for another month or two. If it still wont ‘blend’ in with my body then thats it. Im taking it out.
There are two types of IUDS, copper and hormonal. I am onto my 2nd Mirena (hormonal) device and haven’t had any periods or pain for 6 years now and love it. If it is your first one, it could take 2-3 months to settle but not the type of pain you are describing. Def get a second opinion. I am in Australia and these can only be put in by a gynaecologist or doctor.
I had it too and had exactly the same reaction as you I got it took out
You need to have that taken out. Get a tubal done.
I’ve had non copper one for about 2 years now. The first year was the absolute worst. Pain, skin issues to abnormal bleeding. I’m done and scheduling an appt to remove it. Idk why I even tried waiting it out. Every time one side effect left another one or two replaced it.
They can do an ultrasound and see if it’s out of place. I would def request one and have it taken out if not out of place. They aren’t meant to cause pain.
I had pain for 6weeks after mine was in, i too went and had it checked and they told me it was fine but ti take nurofen to stop the inflammation
My aunt was the same way lost so much blood it was unreal get it out before something serious go wrong